On the nonlinear equations \(\Delta u + e^ u = 0\) and \(\partial v/\partial t = \Delta v + e^ v\). (English) Zbl 0216.12101


35J65 Nonlinear boundary value problems for linear elliptic equations
Full Text: DOI


[1] R. Courant and D. Hilbert, Methods of mathematical physics. Vol. 2, Interscience, New York, 1962. · Zbl 0099.29504
[2] I. M. Gel\(^{\prime}\)fand, Some problems in the theory of quasi-linear equations, Uspehi Mat. Nauk 14 (1959), no. 2 (86), 87 – 158 (Russian).
[3] Eberhard Hopf, A remark on linear elliptic differential equations of second order, Proc. Amer. Math. Soc. 3 (1952), 791 – 793. · Zbl 0048.07802
[4] Tosio Kato, On the upper and lower bounds of eigenvalues, J. Phys. Soc. Japan 4 (1949), 334 – 339.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.